# SDR UIEA2019032903695

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 86,527 hours, 14,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - SEVERE CORROSION ON THE SHEAR WEBS OF MAIN DECK CARGO CENTER GUIDE RESTRAINT( 1. REMOVE DAMAGED PARTS IAW SRM 51-40-02 REV.85  2. ACCOMPLISHED DAMAGE WEB REPAIR IAW EI NR T2019A53M-1132 REV.1   3. INSTALL WEB IAW DWG NO 65B38403 SH1 REV.B AND SRM 51-40-02 REV.85  4. CONDITION CHECK NORMAL AND JOB COMPLETED. )
